# SDR FDEA201206262351

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 22,091 hours, 11,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L HAS 2SQ CORROSION BETWEEN FR 75 AND FR 76.   AFTER REMOVAL OF LEVEL 1 CORROSION FROM SEAT TRACK 4L BETWEEN FR 75 AND 76.  FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16, PG 103, FIG 101.  FABRICATED AND INSTALLED NEW SEAT TRACK 4L BETWEEN FR 74 AND 77 WITH SPLICES IAW FSRM 53-10-16, FIG 201A.
